Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sick of these mood stabilizers sac

Posted by psychosage on May 20, 2004, at 14:28:29

In reply to Sick of these mood stabilizers, posted by sac on May 20, 2004, at 13:05:15

> I am ready to quit all mood stabilizers. I have bipolar II with mostly depressive symptoms. Why does it feel like the cure is worse than the disease? I'm currenly on Lamictal 150mgs. but have also tried Lithium, Depakote, Trileptal, etc. Why do these drugs make me feel worse as in, more depressed and disinterested than ever?? If I discontinue my current mood stabilizer I know I am risking a hypomanic episode and probably a very bad depressive episode after that, but I wondering if maybe it's worth taking that risk and not feeling numbed out and apathetic every single day because of these drugs. I feel like I'm emotionally empty when I'm on these things. Sure, I can function every day, but the zest for living is gone, I don't have the capacity for enjoying my children because of the numbing effects of these drugs.


add Provigil and start low {my cocktail is Trileptal, Effexor xr, and Provigil}


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:psychosage thread:348881
URL: http://www.dr-bob.org/babble/20040515/msgs/348905.html